# SDR ASAA1149482

- Difficulty date: April 19, 2011
- Submitted: April 20, 2011
- Operation: Air carrier
- Aircraft: N709AS
- Make and model: Boeing 737490
- Aircraft serial: 28896
- Aircraft time: 35,855 hours, 21,974 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 69353521
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO BAY STA 500G FRAME CORRODED BETWEEN STR 26R AND 27R.  REPAIRED THE 500G FRAME IAW B737 400 SRM 53 00 07 FIG 201.  REPAIR IS CATEGORY "B" REPAIR AND REQUIRES INSPECTION AT 66000 TOTAL FLIGHT CYCLES.
